Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 182, NWS Hastings, NE

June 20, 2014Dawson County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Jun 20, 2014, 8:23 PM CDT for Dawson County, Nebraska. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2014, 8:23 PM CDT (01:23 UTC)
Expired
Jun 20, 2014, 9:15 PM CDT
In force
52 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Dawson County, NE

The radar

The North Platte radar (KLNX), 129 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 2:20 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.4 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2673 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2673 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1560 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
1.0
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

158 
WUUS53 KGID 210123
SVRGID
NEC047-210215-
/O.NEW.KGID.SV.W.0182.140621T0123Z-140621T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
823 PM CDT FRI JUN 20 2014

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 915 PM CDT

* AT 823 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
  OF EUSTIS...OR 17 MILES EAST OF CURTIS...MOVING NORTHEAST AT 40
  MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LEXINGTON...COZAD...GOTHENBURG...EDDYVILLE...WILLOW ISLAND AND
  FARNAM.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 209 AND 232.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4105 10022 4105 9946 4104 9946 4086 9959
      4070 9998 4070 10023
TIME...MOT...LOC 0123Z 244DEG 34KT 4072 10019 

HAIL...1.00IN
WIND...60MPH

$$

HEINLEIN
1 follow-up statement
997 
WWUS53 KGID 210149
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
849 PM CDT FRI JUN 20 2014

NEC047-210215-
/O.CON.KGID.SV.W.0182.000000T0000Z-140621T0215Z/
DAWSON NE-
849 PM CDT FRI JUN 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR DAWSON COUNTY...

AT 848 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COZAD...OR 12
MILES NORTHWEST OF LEXINGTON...MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LEXINGTON...COZAD...GOTHENBURG...EDDYVILLE...WILLOW ISLAND AND
FARNAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4105 10022 4105 9946 4104 9946 4086 9959
      4070 9998 4070 10023
TIME...MOT...LOC 0148Z 240DEG 33KT 4092 9990 

HAIL...1.00IN
WIND...60MPH

$$

HEINLEIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 7:24 PM CDT, 59 minutes earlier.

Area forecast discussion, Jun 20, 7:24 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
724 PM CDT FRI JUN 20 2014

.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 419 PM CDT FRI JUN 20 2014

AS SUSPECTED IN PREVIOUS DISCUSSIONS DURING THE PAST 24
HOURS...AT LEAST AN ISOLATED SEVERE WEATHER THREAT HAS IN FACT
FIRED UP THIS AFTERNOON FOLLOWING A LULL IN THE ACTION DURING THE
LATE-MORNING/EARLY AFTERNOON HOURS. A SEVERE THUNDERSTORM WATCH
REMAINS IN EFFECT THROUGH 9 PM FOR ALL COUNTIES IN THE CWA EXCEPT
THE SOUTHERN-MOST 3 IN NORTH CENTRAL KANSAS. PLEASE NOTE THAT IT
APPEARS POSSIBLE THAT AT LEAST A LIMITED SEVERE THREAT COULD
LINGER BEYOND 9 PM...BUT THE CURRENT WATCH AT LEAST GETS US
THROUGH THE DAYLIGHT HOURS.

WILL TOUCH ON THE HIGHLIGHTS OF THE NEXT 36 HOURS...

STARTING WITH THE HERE AND NOW LATE THIS AFTERNOON...THROUGH AT
LEAST 6-7 PM EXPECT THE MAJORITY OF SEVERE WEATHER TO CONTINUE
FOCUSING ACROSS THE NORTHERN AND EVENTUALLY POSSIBLY WESTERN
CWA...AND BELIEVE THAT MUCH OF THE SOUTHEAST HALF OF THE CWA WILL
MAKE IT THROUGH AT LEAST 7-8 PM WITHOUT SEEING MUCH OF A
THUNDERSTORM/SEVERE THREAT. DESPITE A NOTICEABLE LACK OF
LARGE-SCALE FORCING...STORMS ARE FIRING UP IN AN ENVIRONMENT
CHARACTERIZED BY A RATHER WEAK CAP...CONSIDERABLE MIXED-LAYER
CAPE ON THE ORDER OF 3000+ J/KG...BUT ONLY WEAK-TO-MODEST DEEP
LAYER SHEAR ON THE ORDER OF 20KT TO MAYBE 30KT TOPS. THIS WILL
YIELD MAINLY MULTICELL TO POSSIBLY BRIEF SUPERCELL
STRUCTURES...WITH LARGE HAIL THE MAIN THREAT...WITH SOMEWHAT
LESSER THREAT OF DAMAGING WINDS AT LEAST INITIALLY...AND ALSO
LOCALLY HEAVY RAINFALL POTENTIALLY IN EXCESS OF 2 INCHES OWING TO
PRECIPITABLE WATER VALUES UP INTO THE 1.5 INCH RANGE. STORMS
SHOULD LARGELY FOCUS ACROSS THE NORTH AND POSSIBLY WEST DURING
THESE NEXT FEW HOURS DUE THE PROXIMITY TO WEAK NORTH-SOUTH AND
EAST-WEST SURFACE BOUNDARIES IN THAT AREA. THE MILLION DOLLAR
QUESTION ESPECIALLY FOR AROUND 7PM AND BEYOND IS WHETHER THE
INITIAL ACTIVITY REMAINS FAIRLY ISOLATED AS IT SLOWLY DRIFTS
EAST...OR WHETHER IT POTENTIALLY GROWS UPSCALE INTO MORE IN THE
WAY OF STORM CLUSTERS...WHICH COULD RESULT IN A GREATER DAMAGING
WIND THREAT IF FORWARD-PROPAGATION SPEEDS UP. THIS SCENARIO IS
SUPPORTED BY THE LATEST HRRR...BUT IT REMAINS TO BE SEEN HOW MUCH
UPSCALE GROWTH OCCURS. EVEN AS THE MAIN SEVERE THREAT STARTS TO
WANE THIS EVENING...AT LEAST A SLIGHT CHANCE OF STORMS REMAINS
POSSIBLE ALL THROUGH THE NIGHT...AIDED BY FORCING WITHIN THE EXIT
REGION OF AN INCREASING SOUTHWESTERLY LOW LEVEL JET. FOR NOW HAVE
THE HIGHEST LATE-NIGHT POPS FOCUSED IN THE NORTHERN HALF OF THE
CWA.

FOR SATURDAY/SATURDAY NIGHT...KEPT THE FORECAST THEME PRETTY
CLOSE TO PREVIOUS. THIS MEANS THAT HAVE...AT LEAST FOR
NOW...MAINTAINED A DRY FORECAST THROUGH THE MORNING AND EARLY
AFTERNOON HOURS...ALTHOUGH THIS MAY BE PREDICATED ON WHETHER
OVERNIGHT ACTIVITY HAS MOVED OUT. THEN HAVE BROUGHT IN A SLIGHT
CHANCE OF STORMS TO NORTHWEST AREAS LATE IN THE AFTERNOON...AND
THEN GRADUALLY EXPANDING TO ALL AREAS SATURDAY EVENING/NIGHT. AS
WITH TONIGHT...CONFIDENCE IN TIMING AND COVERAGE LEAVES ROOM TO BE
DESIRED...AND HAVE KEPT POPS BELOW LIKELY RANGE. SOME OF THE
LATEST MODELS SUGGEST THE OVERALL GREATEST STORM COVERAGE MAY HOLD
OFF UNTIL THE LATE SATURDAY NIGHT HOURS. AGAIN A SLIGHT RISK OF
SEVERE WILL BE PRESENT PER THE SPC DAY 2 OUTLOOK...ESPECIALLY FOR
NEB ZONES...ALTHOUGH AGAIN FAIRLY WEAK DEEP LAYER SHEAR SHOULD BE
A LIMITING FACTOR FOR WIDESPREAD SEVERE. ASSUMING THAT THE
MAJORITY OF THE DAY IS STORM-FREE AND NO WORSE THAN PARTLY
CLOUDY...HIGH TEMPS SHOULD BE QUITE SIMILAR TO THOSE OF
TODAY...AND AM ADVERTISING A RANGE FROM UPPER 80S FAR NORTH TO MID
90S FAR SOUTH. LOW TEMPERATURES BOTH TONIGHT/SATURDAY NIGHT ARE
AIMED GENERALLY MID-UPPER 60S. BREEZES THROUGH THE NEXT 36 HOURS
WILL GENERALLY AVERAGE FROM A SOUTHERLY DIRECTION OUTSIDE OF
CONVECTIVELY-INFLUENCED OUTFLOW...WITH THE STRONGEST SUSTAINED
VALUES AROUND 15 MPH WITH HIGHER GUSTS FOCUSED DURING THE DAYTIME
SATURDAY.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 419 PM CDT FRI JUN 20 2014

ONGOING SEVERE WEATHER SO WILL KEEP THIS SHORT.

FORECAST FOCUS IS ON THE CHANCES OF STORMS SUNDAY AND AGAIN LATE IN
THE WORK WEEK.

MODELS ARE IN GENERAL AGREEMENT WITH MAJOR FEATURES. A LONG WAVE
RIDGE IS FORECAST TO BUILD OVER THE ROCKIES LATE IN THE
WEEKEND...THEN DRIFT OVER THE AREA THROUGH MIDWEEK AND ON EAST OF
THE AREA BY THE END OF THE WORK WEEK.

GOOD CHANCE FOR STORMS ON SUNDAY AS A FRONTAL SYSTEM MOVES THROUGH
THE AREA. GOOD SHEAR AND INSTABILITY CURRENTLY FORECAST...SO COULD
BE SUPERCELLS AND PROBABLY LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES. WILL HAVE TO CONTINUE TO MONITOR TO ASSURE ALL THE
INGREDIENTS COME TOGETHER AS CURRENTLY FORECAST.

AFTER THE FRONT BLOWS THROUGH...WE SETTLE INTO A COOLER AND DRIER
AIRMASS MONDAY THROUGH WEDNESDAY. CHANCES OF STORMS LESS...MORE OF
THE SCATTERED LATE AFTERNOON AND EVENING VARIETY ON TUESDAY AND
WEDNESDAY.

A WARM FRONT IS FORECAST TO LIFT THROUGH THE AREA ON WEDNESDAY...SO
A WARMING TREND WITH INCREASING HUMIDITY THROUGH FRIDAY. WITH THE
RETURN OF THE MOISTURE AND STRENGTHENING SHEAR OVER TIME...STORMS
AFTER WEDNESDAY WILL AGAIN HAVE SEVERE POTENTIAL.

&&

.AVIATION...(FOR THE 00Z KGRI/KEAR TAF THROUGH 00Z SATURDAY)
ISSUED AT 716 PM CDT FRI JUN 20 2014

BY FAR THE MAIN AVIATION CONCERN DURING THE NEXT 24 HOURS INVOLVES
THE FIRST 3-6 HOURS...AS ISOLATED TO SCATTERED SEVERE STORMS ARE
CURRENTLY AFFECTING THE AREA. HAVE CARRIED A TEMPO GROUP AT KGRI
AS STORMS ARE ALREADY IN THE AREA...BUT HAVE ONLY MAINTAINED A
VICINITY THUNDERSTORM (VCTS) FOR NOW AT KEAR WHERE A DIRECT IMPACT
TO THE TERMINAL IS LESS CERTAIN. COULD SEE SOME STORM POTENTIAL
LINGER BEYOND 06Z BUT CONFIDENCE IS LOW ENOUGH TO OMIT FROM NOW.
OTHERWISE...THE LATTER HALF OF THE PERIOD IS EXPECTED TO REMAIN
STORM-FREE FOR NOW...WITH BETTER STORM POTENTIAL POSSIBLY MOVING
IN AGAIN DURING THE SATURDAY EVENING/NIGHT PERIOD BEYOND THE
CURRENT VALID PERIOD. OUTSIDE OF LOCALIZED THUNDERSTORM
INFLUENCES...SURFACE WINDS SHOULD GENERALLY PREVAIL FROM A
SOUTHERLY DIRECTION...WITH GUST POTENTIAL UP TO AROUND 20KT MAINLY
ON SATURDAY AFTERNOON.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT TERM...PFANNKUCH
LONG TERM...EDDY
AVIATION...PFANNKUCH
Hazardous weather outlook, Jun 20, 7:40 PM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
740 PM CDT FRI JUN 20 2014

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
211200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
740 PM CDT FRI JUN 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM FOR THE
MAJORITY OF THE OUTLOOK AREA. THE OVERALL HIGHEST THREAT FOR
SEVERE WEATHER IS EXPECTED TO CONCENTRATE GENERALLY NEAR AND NORTH
OF INTERSTATE 80 IN NEBRASKA...BUT IT CANNOT BE RULED OUT FARTHER
SOUTH AS WELL. THE PRIMARY THREATS WITH ANY SEVERE STORMS WILL BE
HAIL UP TO AROUND TENNIS BALL SIZE...AND WIND GUSTS UP TO AROUND
60 MPH. LIMITED AREAS COULD ALSO OBSERVE HEAVY RAINFALL
POTENTIALLY IN EXCESS OF 2 INCHES IN A SHORT TIME...WHICH COULD
RESULT IN MAINLY SHORT-TERM LOWLAND AND CITY STREET FLOODING.

ALTHOUGH THE THREAT FOR SEVERE WEATHER SHOULD GRADUALLY SUBSIDE
AFTER SUNSET...AT LEAST SOME CHANCE FOR THUNDERSTORMS...SOME
POTENTIALLY STRONG TO MARGINALLY SEVERE...REMAINS POSSIBLE WELL
INTO THE NIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

LATE SATURDAY AFTERNOON...A SLIGHT CHANCE OF STORMS RETURNS TO
AREAS MAINLY NORTHWEST OF A LINE FROM BEAVER CITY TO OSCEOLA
NEBRASKA...WITH STORM CHANCES THEN EXPANDING TO INCLUDE THE
REMAINDER OF THE OUTLOOK AREA SATURDAY EVENING INTO SATURDAY
NIGHT. ONCE AGAIN...THERE WILL BE THE POTENTIAL FOR SOME STORMS TO
BE STRONG TO SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN
THREATS.

FROM SUNDAY THROUGH THURSDAY...SEVERAL CHANCES FOR THUNDERSTORMS
REMAIN IN THE FORECAST. ALTHOUGH MOST OF THESE CHANCES ARE STILL
FAIRLY UNCERTAIN...THERE IS SOMEWHAT HIGHER CONFIDENCE IN MORE
WIDESPREAD ACTIVITY DURING THE SUNDAY INTO SUNDAY NIGHT TIME
FRAME...SOME OF WHICH COULD AGAIN BE STRONG TO SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION REMAINS LIKELY IN PARTS OF THE AREA INTO THIS
EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

PFANNKUCH

In the hours before

Local storm report, Jun 20, 7:00 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
700 PM CDT FRI JUN 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             GRAND ISLAND            40.92N 98.37W
06/20/2014  E1.75 INCH       HALL               NE   TRAINED SPOTTER

&&

GUERRERO
Local storm report, Jun 20, 7:05 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
705 PM CDT FRI JUN 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     HAIL             GRAND ISLAND            40.92N 98.37W
06/20/2014  E2.50 INCH       HALL               NE   BROADCAST MEDIA

            NEAR DOWNTOWN GRAND ISLAND

&&

GUERRERO
Special weather statement, Jun 20, 7:07 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
707 PM CDT FRI JUN 20 2014

NEZ039-046-210030-
VALLEY NE-SHERMAN NE-
707 PM CDT FRI JUN 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VALLEY AND NORTHWESTERN
SHERMAN COUNTIES UNTIL 730 PM CDT...

AT 707 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ARCADIA...OR 17 MILES SOUTHWEST OF ORD...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN VALLEY AND
NORTHWESTERN SHERMAN COUNTIES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL NEBRASKA.

LAT...LON 4165 9895 4141 9877 4125 9911 4133 9921
      4146 9921
TIME...MOT...LOC 0007Z 228DEG 20KT 4138 9910

PFANNKUCH
Special weather statement, Jun 20, 7:10 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
710 PM CDT FRI JUN 20 2014

NEZ060-210045-
DAWSON NE-
710 PM CDT FRI JUN 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN DAWSON
COUNTY UNTIL 745 PM CDT...

AT 709 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
MAINLY CENTERED IN EXTREME SOUTHWESTERN CUSTER COUNTY...OR 24 MILES
SOUTH OF ARNOLD...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM IN EXTREME NORTHWESTERN DAWSON COUNTY NORTH OF GOTHENBURG

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN DAWSON
COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL NEBRASKA.

LAT...LON 4105 10022 4104 9985 4103 9993 4101 10003
      4101 10005 4098 10020 4099 10022
TIME...MOT...LOC 0009Z 248DEG 21KT 4107 10018

PFANNKUCH
Local storm report, Jun 20, 7:20 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
720 PM CDT FRI JUN 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             GRAND ISLAND            40.92N 98.37W
06/20/2014  E2.75 INCH       HALL               NE   PUBLIC

&&

GUERRERO
Local storm report, Jun 20, 8:11 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
811 PM CDT FRI JUN 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     HAIL             1 NW CAIRO              41.01N 98.62W
06/20/2014  E1.75 INCH       HALL               NE   PUBLIC

            HAIL UP TO GOLF BALL SIZE HAS BEEN FALLING OFF AND ON FOR
            THE PAST 15 MINUTES.

&&

PFANNKUCH

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:07 PM CDTSpecial Weather StatementGIDValley23 min
Jun 20, 7:10 PM CDTSpecial Weather StatementGIDDawson35 min
Jun 20, 7:17 PM CDTAreal Flood AdvisoryGIDHall3 hr
Jun 20, 7:27 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall, Howard, Sherman48 min
Jun 20, 7:33 PM CDTSevere Thunderstorm WarningGIDDawson27 min
Jun 20, 8:00 PM CDTSevere Thunderstorm WarningGIDDawson30 min
Jun 20, 8:05 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall, Howard, Merrick40 min
Jun 20, 8:25 PM CDTSevere Thunderstorm WarningGIDSherman, Valley50 min
Jun 20, 8:29 PM CDTSevere Thunderstorm WarningGIDDawson, Furnas, Gosper, Phelps46 min
Jun 20, 8:45 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick45 min
Jun 20, 8:53 PM CDTAreal Flood AdvisoryGIDHall, Howard3 hr
Jun 20, 8:56 PM CDTSevere Thunderstorm WarningGIDBuffalo, Howard, Sherman49 min
Jun 20, 9:08 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Gosper, Phelps52 min
Jun 20, 9:23 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall, Howard52 min
Jun 20, 9:47 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Gosper, Phelps27 min
Jun 20, 9:48 PM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Clay, Hall, Kearney42 min
Jun 20, 10:23 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Franklin, Hall, Hamilton, Kearney and 2 more52 min
Jun 20, 11:16 PM CDTSpecial Weather StatementGIDAdams, Clay, Fillmore, Franklin, Kearney, Nuckolls and 3 more44 min
Jun 20, 11:40 PM CDTAreal Flood WarningGIDHoward9 hr
Jun 21, 7:57 AM CDTAreal Flood WarningGIDHall, Howard6 hr
Jun 21, 8:11 AM CDTAreal Flood WarningGIDAdams, Hall6 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.